# SDR 07FDEA02506

- Difficulty date: July 17, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 54,481 hours, 13,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1851
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH REFERENCE TO WORK CARD NR T1-5310-96612 PT2, DENT FOUND IN FUSELAGE AT STA 1851 BETWEEN LONGERON 35R AND LONGERON 36R.   [08-06-07]   REPAIR CARRIED OUT AS PER FEDEX EA 1-5310-114762,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
